Your Health. Your Family. Your Choice.
Life Threatening? No
Write-up: Information has been received from a nurse concerning a 21 year old female with asthma, unspecified drug reaction to Penicillin and Amoxicillin and might have been exposed to papilloma viral infection. On 7/19/06, the pt was vaccinated IM with the first dose of HPV vaccine (lot 653650/0697F). Concomitant therapy included unspecified hormonal contraceptives. Subsequently, the pt experienced fatigue, was sick and had mood swings for two months. It was reported that the pt felt rotten after receiving HPV vaccine. (date unk). The pt sought unspecified medical attention. The pt underwent a test for mononucleosis that came back neg (date unk). It was reported that the pt felt better two weeks before the second dose of HPV was due to be administered (date unk). It was reported that the pt does not want to receive the second and third dose of HPV vaccine. At the time of this report, the pt had recovered from the events (date unk). Additional information has been requested.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166